# SDR ALGA106747

- Difficulty date: October 8, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N158H
- Make and model: Bell 206B-3
- Aircraft serial: 2974
- Aircraft time: 12,147 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS8900
- Condition: None
- Location: Tail Rotor
- Part time: 911 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/W AD 2004-24-08 AS PER ASB 206L-04-127 / SENT TO RBI TO C/W AD 2004-24-08 AS PER ASB 206L-04-127
